# SDR AALA201708159031

- Difficulty date: August 11, 2017
- Submitted: August 16, 2017
- Operation: Air carrier
- Aircraft: N964NN
- Make and model: Boeing 737823
- Aircraft serial: 31210
- Aircraft time: 8,747 hours, 3,147 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Part number: A12SA
- Part serial: AA1064
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT WAS NOT GROUNDED.  FORWARD CABIN MEGAPHONE DEFECTIVE VOLUME ADJUSTMENT CONTROL.  REMOVED AND REPLACED FORWARD CABIN MEGAPHONE PER AMM25-64-00.
